# SDR FDEA201102220691

- Difficulty date: February 22, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 58,773 hours, 9,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6224505
- Condition: Cracked
- Location: Nr 1 Slat Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT, ADJACENT TO T/E, INBD RIB FOUND CRACKED.  CRACKED RIB REMOVED AND REPLACED WITH A NEW RIB AS PER SRM 51-31-01 REVISION 45.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
